Forum

Share:
Notifications
Clear all

Blueish skin and dizziness

Page 2 / 4

Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

It takes time, like MONTHS for it to get better but I'm sorry to say I haven't left it long enough before succumbing to the urge to do them again before my sight has had the chance to recover completely (if it ever will). I know it's stupid. It's not just Rush either. The old formula of poppers didn't have this effect.
Don't read too much online about it either, you'll just scare yourself. Just steer clear and give it a year. In my experience it takes less poppers to put my eyesight back to shit again after leaving it for 3/4 months. Best to steer clear altogether if you can.
Keep me updated if you can please. 8 weeks and counting and there is improvement.


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

Here is a copy of a report which (to me at least) gives some hope to recovery. Total abstinence from here on in. See the part about cumulative effects and long term use.

http://pierresandiegoca.tumblr.com/post/69913448669/eye-adverse-ophthalmic-reaction-in-poppers


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

hi.
I once used the London brand the whole night with my mate, and my vision gone really bad the next day. Thought I was just tired, but was the same when I woke up the day after.
It took about 1-2 weeks to fully recover. never using this brand again and be warned!


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

Yeah, usually the blueness disappears after a couple of hours or so.
My site has also been changed for the worse. It depends on what type I use. If I use ones I bought online from abroad, my eyes are usually okay. If I use the ones I got in the UK (because they use a different chemical) my sight is always bad.


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

I use them once or twice a week but little sniffs through the night but starting to turn blue at the slight sniff puts me is it just the cheap UK ones cause the other day I had to put makeup on and that was a quick sniff in the morning never went ou for about 4 hours any ideas apart from the obvious do the other ones still turn u blue I sure it never used to happen many thanks to this site and the comments do help


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

ya poppers make my oxygen levels low 80 even into the mid 70 and heartrate up to 110 i have copd so prob shouldnt be doing it but its addicting if you have them on hand they def arent like they used to be


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

ok i have somewhat of a remedy use a paper towel and dab some poppers on that instead of hitting the bottle this seemed to work for me you can feel the stickiness of the liquid if it gets on fingers which isn't good for your lungs maybe the towell kind of filters it letting you get the good aroma without the excess chemicals..let me know if that helps any


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

This article just shows how dangerous poppers MIGHT be:

"A 25-year-old gay Atlanta man and adult entertainer was found dead inside a Midtown hotel room on Sept. 4, just days after sharing with friends that he lost his job and was suffering from seizures.

Chestnut was found about 6:30 a.m. holding a bottle of Black Max poppers, according to the incident report. A cause of death has not been determined pending the results of toxicology results, according to the Fulton County Medical Examiner. But police are not treating Chestnut's death as a homicide."

Never ever mix nitrites with other stuff to keep you upright guyz! Be safe.


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

I noticed my lips, fingers and face turn blue when taking poppers over the past few days. I've only been doing it for a few months. I do tend to really over do it as I love the buzz. Afterwards I feel slightly dizzy and my chest hurts. I really can't stop. From the posts I can't tell if this is dangerous or not. Some say stop, cut down or to get some fresh air or drink water...any medical peeps care to offer a diagnosis? 


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

I huffed for almost two hours following the poppers training online. Man,the pleasure was so hot and intense that I did not want it to end. It was the most pleasurable and highest moment ever that I experienced which led to series of cum explosion uncontrollably for almost 20 seconds. Sounds fun and exciting?

There was a price to pay. Totally exhausted and drained from the 2 hours of intense pleasure. Went to the bathroom and was shocked to see my face and fingers turn blue. It was cyanosis (a bluish discoloration of the skin resulting from poor circulation or inadequate oxygenation of the blood). It scared the shit hell out of me when I looked like smurf as a result of overusing poppers. At that moment, I poured the poppers into the sink, never to touch it again and stayed awake for a few hours to see if my condition improves, else ready to go to the hospital. Thank God my skin turned back to normal. I went to bed when I felt better and hoped I would be alive to see the sunlight the next morning.

Lesson learnt. No matter small or large amount, stay away from chemical fun.

P.S.: There were moments of temporary erectile dysfunction also. It wasn't great at all to have those moment when you can't perform in front of your hot date.


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

Concerning the central vision problems:
I overdosed on poppers on a party one night, my lips turned blue, which scared other people, and after my sanity came back I realised I had lost central vision;
This is however a message of reassurance, it lasted about 2 weeks. Back to completely normal now, around half a year afterwards. But that's just my personal experience, I was scared to death throughout the 2 weeks, not to mention when I had the cyanosis, so I would say never mix poppers with other substances so that you are sane enough to read your body's warning signs and not overdose


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

Hey guys,

I like most of the people here been overusing poppers! also like everyone here i would say it is stupid ! I also have eye problems in my left eye and been having blue lips and fingernails after using poppers! but now my main concern is my heart! been having increased heart beats even when I am laying down. Does anyone have more details on the damage to the heart!


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

I have been huffing poppers here in Australia for the best part of the last 20 years. Let me just say you get what you pay for. I have been enjoying long intense sessions of Jungle juice black label for the best part of that 20 years, I use a short straw and suck the fumes straight from the bottle into my mouth. I get blue lips but that fades very quickly and I have absolutely no vision problems. Maybe the occasional slight headache but that also fades very quickly. Any poppers is designed to raise your blood pressure and heart rate for a short while. Its original use was a medication for people with low blood pressure, rhythmic heart problems and for those prone to fainting.


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

Hi guys I think some people mentioned it before..but the blueness of nails/lips/face or even total body is an actual medical condition that can be dangerous. I work in a hospital and I've actually seen people brought in with a coma from this. Poppers can turn the normal hemoglobin in your blood into methemoglobin. Hemoglobin is responsible for oxygen carriage to the tissues, and when turned into methemoglobin this function is lost. The blueness people describe here is because the tissue lacks oxygen and becomes cyanotic. I would say in most cases it's not serious, but I just wanted to share this so that you are aware of what poppers can do, especially when used in combination with other stuff.


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 10 months ago
Posts: 139
Topic starter  

This just happened to me for the first time ever and then I found this post.
been a heavy user for years, binge hard when I use and never have had blue lips and fingernails.
However, I used to always take 1000mg Vit-C before hand, and didn't this time. Also I didn't eat much all day.
I'm thinking, and this is just speculation, but the lack of materials in my blood and no Vit-C allowed the methemoglobin to build up.

Either that or there is some unexpected shit in my bottle.
I was using Original Tribal Juice.... not my usual, but thats what they sent me.


ReplyQuote
Page 2 / 4